Purpose : To report a case of corneal lesion following treatment by peroral TS-1®.Case : A 76-year-old male had been receiving TS-l®for 11 months after surgery for colorectal cancer. TS-1®contains tegafur, gimestat and potassium oxonate, and is claimed to have anticancer effect. The patient had been given a daily dosis of 100 mg of TS-1® for 2 weeks to be repeated after an interval of 2 weeks. He noted blurring of vision 11 months after start of treatment and was seen by us 1 month later.Findings : His corrected visual acuity was 1.0 right and 0.8 left. The right eye showed normal findings. The left eye showed decreased lacrimation and uneven corneal surface. By biopsy, keratinization of epithelium was seen in the limbal conjunctiva. The keratopathy was cured 7 months after discontinuation of TS-1®.Conclusion: This case illustrates that corneal disorders may develop following prolonged systemic administration of TS-1®.
|ジャーナル||Japanese Journal of Clinical Ophthalmology|
|出版ステータス||出版済み - 2008|
All Science Journal Classification (ASJC) codes